# SDR CA081217005

- Difficulty date: December 10, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Condition: Contaminated
- Location: Rt Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW REPORTED R ENGINE OIL PRESS (W) MSG AT CRUISE.  WARNING PERSISTED AT POWER SETTINGS ABOVE IDLE.  COMPLIED WITH QRH AND DIVERTED TO PHL.  ENGINE REMAINED AT IDLE DURING THE 40 MIN FLIGHT TO PHL.  LOWEST OIL PRESSURE SHOWN WAS 24 PSI.  AIRCRAFT LANDED IN PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED RT LUBE/SCAVENGE PUMP AND FOUND SCREENS COKED UP CAUSING RESTRICTION.  CLEANED SCREENS IN ACCORDANCE WITH EO 8/016/479 AND REINSTALLED PUMP IN ACCORDANCE WITH AMM 79-21-01.  OPS CHECKS CARRIED OUT AND NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
